| Lot Number |
1799025/68 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Internal Organ Perforation (1987); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/25/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Internal mcn # (b)(4).Subject number: (b)(6).Last sae report: 01 feb 2018.Sae: gastric perforation (gastric perforation).This report concerns subject (b)(6), a female subject born in (b)(6), who was enrolled in study (b)(4) entitled "a phase iii clinical trial evaluating therasphere® in subjects with metastatic colorectal carcinoma of the liver who have failed first line chemotherapy".Although, the information regarding subject randomization was not reported on the sae report form, it was confirmed that the patient was randomized to therasphere® study device group.The subject received therasphere® 107 gy to the right lobe and 121 gy and 115 gy to the left lobe on (b)(6) 2017.Information regarding treatment with second-line chemotherapy for metastatic colorectal carcinoma was not provided.The subject's medical history was not reported at the time of this report.On (b)(6) 2018, the subject was hospitalized due to gastric perforation, grade 3.The subject treatment was not reported at the time of this report.The event gastric perforation outcome was not reported at the time of this report.The subject continued participation in the study.The investigator assessed the event of gastric perforation as grade-3 (severe) in intensity, serious criterion was reported at the time of this report.The event was assessed as possibly related to study device (to selective internal radiation therapy sirt procedure), not related to study procedure and to second line chemotherapy.The company assessed the event of gastric perforation as unlikely related to study device, not related to study procedure and to second line chemotherapy.A supplemental report will be submitted if additional relevant information is received.Three therasphere vials were used to treat this patient, it cannot be determined which device contributed to the serious injury.Refer to mdr: 3002124543-2018-00012 and 3002124543-2018-00013, for the other devices associated with this event.
Event or Problem Description
This is a follow-up report to update outcomes attributed to adverse event (death removed), device received dosage and treatment area, relevant tests/laboratory data, date of tests, type of reportable event, remedial action initiated, investigator's assessment, event problem codes.Internal mcn: (b)(4).Subject number: (b)(6).Last sae report: 20 mar 2018.Sae: radiation induced liver damage (radiation hepatitis).The subject received initial therasphere® treatment 120 gy to both right and left hepatic lobes on(b)(4) 2015.On (b)(6) 2016, ct (computed tomography) scan (thorax, abdomen and pelvis) was performed, which showed new intra-hepatic duct dilation likely to be secondary to diffuse/infiltrative metastatic disease in liver at the porta hepatis.There was evidence of pulmonary metastasis and increasing bony destruction and new moderate volume right sided pleural and ascetic fluid.Ct scan also revealed that the liver texture appeared abnormal; consistent with radiation-induced liver damage.The investigator assessed that the event of radiation induced liver damage resulted in persistent/significant disability or incapacity.The company agreed with the investigator's update.3 therasphere® vials were used to treat this patient, it cannot be determined which device contributed to the serious injury.Refer to mdr# 3002124543-2018-00015 and 3002124543-2018-00008 for other devices associated with this event.A supplemental report will be submitted if additional relevant information is received.